MathSciNet Relay Station
MathSciNet bibliographic data
MR2214876 37C20 (37C05 37C29 37D30 37E30)
Abdenur, Flavio; Bonatti, Christian; Crovisier, Sylvain; Díaz, Lorenzo J. Generic diffeomorphisms on compact surfaces. Fund. Math. 187 (2005), no. 2, 127–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement